# SDR GR4D2014112400002

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: General aviation
- Aircraft: N477QS
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- Aircraft time: 12,423 hours, 6,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM201079B10
- Condition: Corroded
- Location: Lt Wing
- Part time: 12,423 hours, 6,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT D FLAP TRACK UPPER FITTING CORRODED, REPLACED UPPER FITTING WITH A NEW ONE.
